MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562321
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/01/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Boston scientific corporation became aware of the following events through the article "antimicrobial prophylaxis in patients undergoing endoscopic mucosal resection for 10- to 20-mm colorectal polyps" written by linfu zheng, et.Al.The study aimed to investigate the clinical impact of using prophylactic antibiotics during the perioperative period of endoscopic mucosal resection (emr) for colorectal polyps.According to the literature, a total of 246 patients who met the inclusion criteria underwent endoscopic mucosal resection at the 900th hospital of pla for emr from january 2016 to november 2019.It was reported that 22 patients had mild abdominal pain that was relieved by a spasmolytic.In addition, 21 cases of delayed bleeding were observed after the emr procedure.The bleeding was controlled with clips, and there was no subsequent bleeding.Note: no further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block b3: it was reported that the procedures were between (b)(6) 2016 and (b)(6) 2019.Block d4, h,4: the suspect device upn and lot number are not reported; therefore, the manufacture and expiration dates are unknown.Block g3: literature source journal article: zheng l, jiang l, li d, chen l, jiang c, xie l, zhou l, huang j, liu m, wang w."antimicrobial prophylaxis in patients undergoing endoscopic mucosal resection for 10- to 20-mm colorectal polyps: a randomized prospective study." medicine 2022;101:50(e31440).Block h6: imdrf patient code e1002 captures the reportable event of abdominal pain.Imdrf patient code e0506 captures the reportable event of hemorrhage, major.Imdrf impact code f2202 captures the reportable event of endoscopic procedure.Imdrf impact code f08 captures the reportable event of prolonged hospitalization.Imdrf impact code f23 captures the reportable event of unexpected medical intervention.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17166696
Report Number3005099803-2023-03146
Device Sequence Number5757321
Product Code FDI
UDI-Device Identifier08714729019336
UDI-Public08714729019336
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562321
Device Catalogue Number6232
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2023
Initial Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown